# SDR SWAA2023030698947

- Difficulty date: February 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500C TO BS500D AND AT LEVEL STR26L FWD CARGO COMPARTMENT 2023-99198<[01] REPLACED WEB -INTERCOSTAL LOC. BTW BS500C TO BS500D STR26L IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING # 143A7505 REV. - SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
